I had to stop taking gabapentin because it caused a rash. I was given Lyrica to take, and several hours after taking the first one, I realized it wasn't the medication for me. After only one dose, Lyrica had me feeling strange, weird and feeling so unlike myself. It makes me wonder how anyone can deal with taking it.
I thought the steroid was in the nerve block, but it was just the numbing agent. I hope to get the next nerve block (including the steroid this time) soon.
I wonder how people deal with neuralgia after so much time. I've been dealing this this pain since May (diagnosed in August). This is the worse thing I've ever experienced, and I'm not sure how much more I can take. It makes me feel as if my body is going to do something strange that I can't control.
Originally Posted by EE03
I'm sorry to hear that you have this. I've had many shots and I still undergo them regularly. I get immediate relief from the numbing agents and then I sometimes get extended relief from the steroids, however the time varies. More importantly for me, it helps break up the cycle so that in time, my headaches are lessened for awhile. They gradually build back up to what they were previously and then I go for more shots. My pain doc has talked to me about going for an implanted stimulator but I'm not ready to go there, yet. I've left it open for future discussion. I'd rather see more stats from successful people for this condition as right now there isn't enough to satisfy me. Have your docs discussed the cause of this with you? Sorry to welcome you here, but there is alot of good info in the forums and more from those who post. EE